MathSciNet Relay Station
MathSciNet bibliographic data
MR947902 (89j:76056) 76F99 (58F12 76D05)
Constantin, P.; Foias, C.; Temam, R. On the dimension of the attractors in two-dimensional turbulence. Phys. D 30 (1988), no. 3, 284–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement